# SDR AWXA200700960

- Difficulty date: July 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767120
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5961285, CRACKED STRINGER, BS 500C, S16L.  REPAIRED STRINGER, BS 500C, S16L IAW USAIRWAYS EA 120126.
